# SDR SWAA2017050213515

- Difficulty date: April 29, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 65,295 hours, 51,007 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: B31407103
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE RED ARMED STRAP SNAP LOOSE.  SECURE STRAP PER SIP.
